# SDR CALA2021110302021

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 111,632 hours, 17,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 146T51421
- Part serial: NA
- Condition: None
- Location: Rbl 10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-0166  CABIN - BS1500 RBL10 FLOOR SUPPORT HOLE ELONGATED AS MARK. TRANSFER REF. NON-ROUTINE LP 9131246 AND ORIGINATED BY EMP V896926. CABIN BS 1500 FLOOR BEAM UPPER CHORD RBL 10 REPAIRED AS PER SRM 53-00-51 REPAIR 2 FIG 201. ATTACHED FORM 44-0008 ITEM 1 TO ITEM 15 ACCOMPLISHED. ADD EMP:V896920 RII INSPECT IS OKAY. APPROVED BY HX 224337.
